Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I feel so tired and like I always want to take a nap. please help

I had a postinor 2 tablet 24 hours after intercourse, did everything as usual (as its not the first time im taking the pill) but the difference was that I had some alchohol in blood this 2 days taking postinor. Now, 24 hours after taking the second tablet I feel very lightheaded, dizzy and kind of weak, when i wake up im abit sweaty and hot. I know its a normal side-effect as the package says but is there any way to stop it sooner, and it never happened to me before. I feel so tired and like i always want to take a nap. help.
Mon, 2 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
General & Family Physician 's  Response
Hi rosscarmell;
welcome to HealthcareMagic
Postinor 2 is a emergency contraceptive ;being progestrone or a hormonal preparation it has got side effects like dizziness;nausea;epigastric discomfort.So as it is it has few side effects which might have got enhanced by the effect of alcohol.If it settles fine if not then please consult a doctor and never again take alcohol with Postinor 2 or any medicines as it may harm you.
Thanks
I find this answer helpful
  User's Response
rosscaramell's  Response
is there anything i can do to speed up my recovery from this side effects?
( light headed + diziness)
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I need help. I am so tired all the time. I have energy. Things I used to love just don t interest me anymore. NOTHING makes me happy. The only emotions I can feel are angry or overwhelming sadness. I know it sounds like depression , but I am on antidepressents. They upped my dosage to the max, changed it, but no other seems to work. 200mg of Zoloft USED to work, but now if it IS working, it s what s keeping me alive. I want to be happy. Please, can you help me be happy again?

doctor1 MD

Hello , I am a female 20 years old and weight is 58kg height : 167cm . I suffer from palpitations and feel the beat all over my body , I feel fatigued , and powerless ... and this only happens to me when I sleep during afternoon or when am trying to take a nap ! I am on zoloft ...its been about 9 months .. what could be the reason behind my afternoon/nap palpitations !? please help! its like my whole body beats ://

doctor1 MD

Sometimes when I lie down and close my eyes I suddenly feel like my body is spinning around with my head at the center. This happens usually if I lie down for a nap during the day. This time my eyes started moving back and forth quickly and continued for a few seconds after opening them. Should I be concerned?

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...